# SDR AALA202407098045

- Difficulty date: July 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 69,885 hours, 29,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Seat 17a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT OVER SEAT 17A FLICKERS ON AND OFF INTERMITTENTLY.   NO FAULT FOUND.
